# SDR AALA202310039818

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 17,143 hours, 7,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX AREA FLOOR SUPPORT BREAK ASSEMBLY PANEL LOCATED AT BS 540 AND LBL 2. REPLACED FLOOR SUPPORT BREAK ASSEMBLY PANEL PER SRM 51-10-02-0G.
